# SDR REXA2016021600322

- Difficulty date: February 16, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,780 hours, 21,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERCOSTAL AT STRINGER L14 & AFT SIDE OF FS 621 BULKHEAD IS CRACKED.  REMOVED INTERCOSTAL L14, STATION 621 & INSTALLED NEW INTERCOSTAL IAW SRM 51-42-21 AP-208.
